×

zbMATH — the first resource for mathematics

Rhin-Viola groups and multiple integrals. (Groupes de Rhin-Viola et intégrales multiples.) (French) Zbl 1074.11040
Verf. gibt eine neue Darstellung und Verallgemeinerung der Gruppenstrukturen, die in den im nachfolgenden Referat (Zbl 1074.11041) zitierten Arbeiten von Rhin und Viola zur Abschätzung des Irrationalitätsexponenten von \(\zeta(2)\) und \(\zeta(3)\) auftreten. Einerseits werden diese Gruppen als Automorphismengruppen interpretiert, was es ermöglicht, alle Beziehungen zwischen Rhin-Viola-Integralen mittels Variablentransformationen zu beweisen. Andererseits werden mehrere Familien \(n\)-dimensionaler Integrale betrachtet und es wird gezeigt, dass jede mit der Operation einer Gruppe versehen ist, genau wie dies in den Arbeiten von Rhin und Viola der Fall ist. Darüber hinaus sind die Werte dieser Integrale (in gewissen Fällen nur vermutungsweise) Linearformen über \(\mathbb{Q}\) in Polyzetawerten vom Gewicht \(\leq n\). Diese Familien umfassen zahlreiche Integrale, die schon früher beim Studium der Werte von \(\zeta\) an ganzzahligen Punkten aufgetreten sind. Schließlich wird eine Variablentransformation zwischen zweien dieser Familien angegeben, die es erlaubt, die Ansätze von Beukers, Rhin-Viola, Vasilenko und Vasil’ev einerseits mit denjenigen von Sorokin und Rivoal andererseits in Verbindung zu bringen.

MSC:
11J82 Measures of irrationality and of transcendence
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] Ball, K.M., Rivoal, T., Irrationalité d’une infinité de valeurs de la fonction zêta aux ientiers impairs. Invent. Math.146 (2001), 193-207. · Zbl 1058.11051
[2] Beukers, F., A note on the irrationality of ζ(2) and ζ(3). Bull. London Math. Soc.11 (1979),268-272. · Zbl 0421.10023
[3] Brisebarre, N., Irrationality measures of log(2) and π/√3. Experiment. Math.10 (2001), 35-51. · Zbl 0982.11040
[4] Cartan, H., Formes différentielles. Hermann, 1967. · Zbl 0184.12701
[5] Dixon, A.C., On a certain double integral, Proc. London Math. Soc. (2) 2 (1905), 8-15. · JFM 35.0320.01
[6] Fischler, S., Formes linéaires en polyzêtas et intégrales multiples. C. R. Acad. Sci. Paris, Ser. 1335 (2002), 1-4. · Zbl 1017.11048
[7] Kontsevich, M., Zagier, D., Periods, in Mathematics Unlimited - 2001 and beyond. Springer (2001), 771-808. · Zbl 1039.11002
[8] Rhin, G., Viola, C., On a permutation group related to ζ(2). Acta Arith.77 (1996), 23-56. · Zbl 0864.11037
[9] Rhin, G., Viola, C., The group structure for ζ(3). Acta Arith. 97 (2001), 269-293. · Zbl 1004.11042
[10] Rivoal, T., La fonction zêta de Riemann prend une infinité de valeurs irrationnelles aux entiers impairs. C. R. Acad. Sci. Paris I Math.331 (2000), 267-270. · Zbl 0973.11072
[11] Sorokin, V.N., A transcendence measure for π2. Mat. Sbornik [Sb. Math.]187 (1996), 87-120 [1819-1852]. · Zbl 0876.11035
[12] Sorokin, V.N., Apéry’s theorem. Vestnik Moskov. Univ. Ser. I Mat. Mekh. no. 3 [Moscow Univ. Math. Bull. 53] (1998), 48-53 [48-52]. · Zbl 1061.11501
[13] Vasilenko, O.N., Certain formulae for values of the Riemann zeta function at integral points, in Number theory and its applications. Proceedings of the science-theoretical conference, Tashkent (1990), p. 27 (en russe) .
[14] Vasilyev, D.V., Some formulas for Riemann zeta-function at integer points. Vestnik Moskov. Univ. Ser. I Mat. Mekh. no. 1 [Moscow Univ. Math. Bull. 51] (1996), 81-84 [41-43]. · Zbl 0908.33013
[15] Vasilyev, D.V., On small linear forms for the values of the Riemann zeta-function at odd integers (en russe). Doklady NAN Belarusi (Reports of the Belarus National Academy of Sciences)45 (2001), 36-40. · Zbl 1178.11059
[16] Waldschmidt, M., Valeurs zêta multiples: une introduction. J. Théor. Nombres Bordeaux12 (2000), 581-595. · Zbl 0976.11037
[17] Zlobin, S.A., Integrals expressible as linear forms in generalized polylogarithms. ] 71 (2002), 782-787 [711-716]. · Zbl 1049.11077
[18] Zudilin, W., Arithmetic of linear forms involving odd zeta values, à paraître au J. Théor. Nombres Bordeaux. · Zbl 1156.11327
[19] Zudilin, W., Well-poised hypergeometric service for diophantine problems of zeta values, dans ce volume du J. Théor. Nombres Bordeaux. · Zbl 1156.11326
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.